Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i take Vomistop for nausea and stomach pain?

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Tue, 26 Aug 2014 in Peptic Ulcer
Question: hello I am XXXXXXX I am diagnised with gastritis after endoscopy. Abdominal scan done and it is normal. After diagonised with H.Pyloli I have undergone tremenht for 10 days with Clarithromycin and pantoparazole. I have completed antibiotic treatment a week ago under medical supervision. Now I am advised to take Pan 40 daily one upto one month. My problem is vomiting sensation though the stomach pain reduced greatly. How to stop vomitting sensation. Shall I take vomistop and How long.

YYYY@YYYY /


doctor
Answered by Dr. Deepika Patil 13 minutes later
Brief Answer:
see below answer

Detailed Answer:
Hi Mam,

Welcome to HealthcareMagic .

For your vomiting sensation you may take vomistop(domperidone) . Vomistop is trade name containing domperidone drug. It is effective. This you may take till vomiting sensation subside which will take some time.
Another option is you may take combination of pantoprazole and Domperidone which are available. This will reduce taking 2 tablets at a time. You can take this medication with your local doctor prescription.

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Deepika Patil 46 minutes later
WEAKNESS IS PERSISTING. ANY VITAMIN TABLET SUGGESTED
doctor
Answered by Dr. Deepika Patil 17 minutes later
Brief Answer:
see below answer

Detailed Answer:
Hi,

Usually there won't be weakness with
H.pylori infection.

Vitamin you may take beneficial tablets which contains all essential minerals and vitamins(multivitamins) . These are taken once a day till weakness subscide. This will cover minor deficiency if any are there .

Hope I have answered your query .

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Gastritis

doctor1 MD

I recently had a baby 6 mos ago. Since then my stomach has been acting up-which I am seeing a gastrologist. I have been diagnosed with gastritis and am taking protonix in am and zantax 300 at night. (2 years ago had same stomach issue was scoped and took protonix for couple months and stomach issues went away until after pregnancy). This week I went in for a thorough check up and physical. My doc took blood tests-everything came back awesome except my vit B12 levels, which were at 183. With the hoiday weekend upon us everyone is gone now to ask questions. My doc told me to come in for B12 shot and then to do it once a month for 3 mos. They will then recheck to see course of action. Could my gastritis be the cause for the deficiency? and should I do the shots or take supplements. What course of action should I take. I would think if it is my stomach causing the issue supplementation wouldn t work if there is absorption problem. Stomach issues also run in my family and my aunt passed away from stomach cancer young. Is there another test I should be doing?

doctor1 MD

My Mom (age 50 years) is having severe problem of intestine, gastric problem with acute vomiting..whatever she eats/drinks gets vommitted immediately. Earlier she had problem in natural call and had pain in stomach. We took her to a doctor and he diagnosed for few days but the problem is not getting sorted out...Although Natural Calls are now controlled from last 2 days and stomach pain is also very mild. She came back from hospital 2 days back. from today onwards, whatever she eats and drinks, she vomits it. Her stomach got swollen and that doctor told us that there is some intestine infection due to which her stomach is filled with water. i think it is a problem of gastritis. Can you help me in finding out the exact problem and the cure?

Thanks and Regards,
Gitesh

doctor1 MD

I am a chronic drinker with recent gastritis and am taking Ranitidine 150 to be able to continue drinking. I was diagnosed with gastritis a week ago and began the acid reducer 4 days ago with success. I just began having bloody stools this morning, what should I do about this? I cannot stop drinking as I have to socialize A LOT for my job and have anxiety issues as well as developed a reliance. I will take some days off this week, but I need to know if I'm in any danger if I continue drinking over the next two days.

doctor1 MD

Can a person rebound for up to 4 to 12 weeks off of Protonix? I was prescribed Protonix after an endoscope showed I hade bile and gastritis. I didn t have reflux at the time, but one week after coming off of Protonix I have lots of reflux. Also, can Protonix increase the bile in the stomach if acid is not the problem?

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the hospital for a sonogram. It was negative, but the doctor there wanted me to come back the next day.I...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore because food brushes against the affected areas as its going down. It feel like irs between the right...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .